# SDR 06FDEA2193

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 46,233 hours, 19,975 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06053
- Part serial: TA0856
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT AT 12000 FT ECAM INDICATED -R WINDOW HEAT- FAULT LIGHT RIGHT AFTER FIRST OFFICERS FRONT WINDSHIELD SHATTERED.  SELECTED POWER OFF TO R WINDOW HEAT.  NO FURTHER PROBLEMS.  RETURNED TO ATL.  REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW MM 56-11-11 OPS CHECK NORMAL.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW MM 30-42-11-4 OPS CHECKED NORMAL.  REMOVED AND REPLACED WINDOW HEATING PROTECTION UNIT IAW MM 30-42-51-4, OPS CHECKED GOOD PER ADJUSTMENT/TEST MM 30-42-00-5.
